# SDR UPS05845788

- Difficulty date: October 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERGRANULAR CORROSION ON LT HORIZ STAB L/E UPPER SKIN AT SEGMENT JOINT.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND 2 EA. FILLERS IAW SRM 55-02-01 FIG 004.
